# SDR USAABB96018

- Difficulty date: July 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N648US
- Make and model: Boeing 767201
- Aircraft serial: 23900
- System (JASC): 2565 · Escape Slide
- Part: Power Supply
- Condition: Defective
- Location: Rt Overwing
- Component: 10121
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING ANNUAL SLIDE DEPLOYMENT CHECK, RIGHT OVERWING ESCAPE SLIDE DID NOT DEPLOY AUTOMATICALLY WHEN ACTUATED.  SLIDE WAS SUCCESSFULLY DEPLOYED MANUALLY.  MAINTENANCE FOUND A DEFECTIVE FUSE IN POWER SUPPLY M962.  POWER SUPPLY WAS REPLACED.  (X)
